# SDR P5CA9600090

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 2710 · Aileron Control System
- Part: Indicator
- Condition: Inoperative
- Location: Rt Aileron
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURNED TO RAMP DUE TO IMPROPER RT OUTBOARD AILERON INDICATION.  FUNCTIONAL CHECK OF ALL CONTROL SURFACES NORMAL, ALL COCKPIT INDICATIONS NORMAL IAW MM 27-00-00.
